Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 4, 2008, 3:22 PM CDT for Marshall County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2008, 3:22 PM CDT (20:22 UTC)
- Expired
- Apr 4, 2008, 4:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 1:27 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KHUN 042022
SVRHUN
ALC095-042100-
/O.NEW.KHUN.SV.W.0049.080404T2022Z-080404T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
322 PM CDT FRI APR 4 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 400 PM CDT
* AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES SOUTHWEST OF ARAB...OR ABOUT 11 MILES EAST OF CULLMAN...AND
MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARAB...
GUNTERSVILLE...
GRANT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ALABAMA.
LAT...LON 3453 8614 3453 8609 3448 8606 3441 8613
3440 8610 3423 8610 3415 8637 3431 8649
3432 8658 3438 8658 3461 8616 3461 8614
TIME...MOT...LOC 2022Z 243DEG 48KT 3420 8659
$$
JLL2 follow-up statements
000
WWUS54 KHUN 042041
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 PM CDT FRI APR 4 2008
ALC095-042100-
/O.CON.KHUN.SV.W.0049.000000T0000Z-080404T2100Z/
MARSHALL AL-
341 PM CDT FRI APR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR MARSHALL COUNTY...
AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HYATT...OR ABOUT 8
MILES SOUTHEAST OF ARAB...MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RABBIT
TOWN...HEBRON...GUNTERSVILLE...ALBERTVILLE...HUSTLEVILLE...MCVILLE...
COLUMBUS CITY AND GRANT.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ALABAMA.
LAT...LON 3453 8614 3453 8609 3448 8606 3441 8613
3440 8610 3423 8610 3415 8637 3431 8649
3432 8658 3438 8658 3461 8616 3461 8614
TIME...MOT...LOC 2041Z 242DEG 48KT 3429 8630
$$
JLL000
WWUS54 KHUN 042102
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
402 PM CDT FRI APR 4 2008
ALC095-042112-
/O.EXP.KHUN.SV.W.0049.000000T0000Z-080404T2100Z/
MARSHALL AL-
402 PM CDT FRI APR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR MARSHALL COUNTY EXPIRES AT 400
PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING WERE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHEASTERN ALABAMA.
LAT...LON 3453 8614 3453 8609 3448 8606 3441 8613
3440 8610 3423 8610 3415 8637 3431 8649
3432 8658 3438 8658 3461 8616 3461 8614
TIME...MOT...LOC 2041Z 246DEG 35KT 3422 8633
$$
JLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 11:05 AM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 4, 11:05 AM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1105 AM CDT FRI APR 4 2008 .DISCUSSION... COLD FRONT CURRENTLY STRETCHES FROM WESTERN KENTUCKY SOUTHWEST THROUGH NORTHEASTERN ARKANSAS INTO EASTERN TEXAS. A LARGE AREA OF RAIN EXTENDS EAST FROM THIS FRONTAL BOUNDARY INTO NORTHWESTERN ALABAMA. ALONG AND SOUTH OF A LINE FROM NEAR HUNTSVILLE TO WREN IN SOUTHERN LAWRENCE COUNTY...A LINE OF THUNDERSTORMS...SOME STRONG...CONTINUE TO DEVELOP. ALTHOUGH THIS LINE HAS BEEN WEAKENING OVER THE LAST 2 HOURS OVERALL...SOME BREAKS HAVE DEVELOPED IN THE CLOUDS SOUTH OF THIS LINE OF SCATTERED THUNDERSTORMS. AN IMPRESSIVE TONGUE OF DEWPOINTS AROUND 65 DEGREES...AND AROUND 70 IN SOUTH ALABAMA...CONTINUE ADVECTING INTO THIS LINE OF SCATTERED STORMS. FURTHER DEVELOPMENT AND INTENSIFICATION OF THESE STORMS IS POSSIBLE AS THE AFTERNOON CONTINUES. HOWEVER...BELIEVE THE MAJORITY OF STRONGER STORMS WILL REMAIN AROUND BIRMINGHAM AND POINTS SOUTH...UNTIL MORE UPPER LEVEL ENERGY ASSOCIATED WITH THE FRONTAL BOUNDARY APPROACHES NORTHERN ALABAMA IN THE AFTERNOON HOURS. THEN BELIEVE A SECOND ROUND OF DEVELOPMENT WILL OCCUR PRIMARILY ALONG AND SOUTH OF A HARVEST TO WREN LINE. MODELS DO BRING 65 AND HIGHER DEWPOINTS NORTH OF THE TENNESSEE RIVER...BUT BELIEVE THEY ARE OVERDOING IT A TAD. DEWPOINTS IN CULLMAN...MORGAN...DEKALB...AND SOUTHERN LAWRENCE COULD REACH THE MID 60S GIVEN UPSTREAM AIR. A SECOND ROUND OF SEVERE WEATHER ACTIVITY IS EXPECTED BETWEEN NOON AND 6 PM ACROSS THE FORECAST AREA. THE HIGHEST THREAT OF SEVERE WEATHER WILL REMAIN SOUTH OF THIS LINE OF THUNDERSTORMS...WHICH WILL MOVE VERY SLOWLY TO THE SOUTHEAST DURING THE AFTERNOON HOURS. THEREFORE...IN MORGAN...CULLMAN...MARSHALL...DEKALB COUNTIES THE CHANCES OF A SECOND ROUND OF SEVERE WEATHER IS HIGHEST. A FEW SEVERE THUNDERSTORMS COULD ARE POSSIBLE ELSEWHERE...BUT EXTENSIVE CLOUD COVER AND MORE STABLE CONDITIONS IN THESE AREAS WILL LIMIT THE SEVERE WEATHER THREAT. ISOLATED TORNADOES CANNOT BE RULED OUT...BUT BELIEVE MAIN THREAT WILL BE STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE SEVERE WEATHER THREAT WILL DIMINISH MARKEDLY AFTER SUNSET. NO MAJOR CHANGES TO GRIDS MADE. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 20
Hazardous weather outlook, Apr 4, 12:42 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1242 PM CDT FRI APR 4 2008 ALZ001>010-016-TNZ076-096-097-050300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1242 PM CDT FRI APR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THROUGH TONIGHT... A SECOND WAVE OF LOW PRESSURE WILL RIDE ALONG THE TRAILING COLD FRONT AND MOVE THROUGH THE CENTRAL TENNESSEE VALLEY THIS AFTERNOON. SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON ESPECIALLY IN SOUTHERN AND EASTERN PORTIONS OF THE AREA...PRIMARILY IN CULLMAN...MORGAN...MARSHALL...JACKSON...AND DEKALB COUNTIES. DAMAGING WIND GUSTS...LOCALLY HEAVY RAINFALL...AND ISOLATED TORNADOES WILL CONTINUE TO BE THE PRIMARY WEATHER THREATS THROUGH THE AFTERNOON HOURS. RAIN AND ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE OVERNIGHT...BEFORE DIMINISHING TOWARD DAYBREAK ON SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TENNESSEE VALLEY LATE TUESDAY NIGHT THROUGH THURSDAY AS A SERIES OF STORM SYSTEMS MOVE THROUGH THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. KTW
In the hours before
Local storm report, Apr 4, 9:39 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
939 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG ROGERSVILLE 34.83N 87.29W
04/04/2008 LAUDERDALE AL EMERGENCY MNGR
TREE WAS BLOWN DOWN AT THE INTERSECTION OF COUNTY ROADS
26 AND 165 IN ROGERSVILLE.
0820 AM TSTM WND DMG MUSCLE SHOALS 34.74N 87.67W
04/04/2008 COLBERT AL EMERGENCY MNGR
HIGHWAY PATROL REPORTED SHED DAMAGED. ALSO, TREES AND
POWERLINES BLOWN DOWN AT THE INTERSECTION OF HIGHWAY 157
AND 20.
0924 AM FLASH FLOOD ROGERSVILLE 34.83N 87.29W
04/04/2008 LAUDERDALE AL EMERGENCY MNGR
FLOODING REPORTED IN MANY LOCATIONS ACROSS THE
ROGERSVILLE COMMUNITY.
&&
KWEBERSpecial weather statement, Apr 4, 10:07 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1007 AM CDT FRI APR 4 2008 ALZ004-007-041530- LAWRENCE-MORGAN- 1007 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR LAWRENCE AND MORGAN COUNTIES UNTIL 1030 AM CDT... AT 1004 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF HALEYVILLE...MOVING EAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WREN. SPEAKE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. KULA
Special weather statement, Apr 4, 10:48 AM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1048 AM CDT FRI APR 4 2008 ALZ006-009-041630- JACKSON-MADISON- 1048 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR JACKSON AND MADISON COUNTIES UNTIL 1130 AM CDT... AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF MORGAN CITY...OR 10 MILES SOUTH OF REDSTONE ARSENAL...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN JACKSON AND SOUTHEASTERN MADISON COUNTIES...INCLUDING THE CITIES OF OWENS CROSSROADS...NEW HOPE...WOODVILLE...SCOTTSBORO AND HOLLYWOOD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. KULA
Special weather statement, Apr 4, 11:35 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1135 AM CDT FRI APR 4 2008 ALZ009-041715- JACKSON- 1135 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR JACKSON COUNTY UNTIL 1215 PM CDT... AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCOTTSBORO...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MARTINTOWN. FACKLER. STEVENSON. FABIUS. FLAT ROCK. HIGDON. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. KULA
Local storm report, Apr 4, 12:38 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1238 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 3 NE ATHENS 34.83N 86.93W
04/04/2008 LIMESTONE AL AMATEUR RADIO
ROOF DAMAGE TO BARN NEAR COPELAND
1120 AM TSTM WND DMG CULLMAN 34.17N 86.84W
04/04/2008 CULLMAN AL AMATEUR RADIO
POWER OUT AND DAMAGE IN DOWNTOWN AREA.
1145 AM TSTM WND DMG CULLMAN 34.17N 86.84W
04/04/2008 CULLMAN AL PUBLIC
TREES, POWER LINES AND POWER POLES DOWN. HOMES DAMAGED.
HWY 31 IN CULLMAN
1141 AM TSTM WND DMG LIM ROCK 34.67N 86.19W
04/04/2008 JACKSON AL EMERGENCY MNGR
TREES DOWN. DAMAGE TO MOBILE HOMES.
1141 AM TSTM WND DMG CULLMAN 34.17N 86.84W
04/04/2008 CULLMAN AL EMERGENCY MNGR
FOOD WORLD SHOPPING CENTER AT BRUNNER ST. AND SURROUNDING
AREA. AMBULANCES IN ROUTE.
&&Local storm report, Apr 4, 12:45 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1245 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 3 NE ATHENS 34.83N 86.93W
04/04/2008 LIMESTONE AL AMATEUR RADIO
ROOF DAMAGE TO BARN NEAR COPELAND
0924 AM FLASH FLOOD ROGERSVILLE 34.83N 87.29W
04/04/2008 LAUDERDALE AL EMERGENCY MNGR
FLOODING REPORTED IN MANY LOCATIONS ACROSS THE
ROGERSVILLE COMMUNITY.
1120 AM TSTM WND DMG CULLMAN 34.17N 86.84W
04/04/2008 CULLMAN AL AMATEUR RADIO
POWER OUT AND DAMAGE IN DOWNTOWN AREA.
1141 AM TSTM WND DMG LIM ROCK 34.67N 86.19W
04/04/2008 JACKSON AL EMERGENCY MNGR
TREES DOWN. DAMAGE TO MOBILE HOMES.
1141 AM TSTM WND DMG CULLMAN 34.17N 86.84W
04/04/2008 CULLMAN AL EMERGENCY MNGR
FOOD WORLD SHOPPING CENTER AT BRUNNER ST. AND SURROUNDING
AREA. AMBULANCES IN ROUTE.
1145 AM TSTM WND DMG CULLMAN 34.17N 86.84W
04/04/2008 CULLMAN AL PUBLIC
TREES, POWER LINES AND POWER POLES DOWN. HOMES DAMAGED.
HWY 31 IN CULLMAN
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 6:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 4, 8:09 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 36 min |
| Apr 4, 8:20 AM CDT | Flash Flood Warning | HUN | Lauderdale | 3 hr |
| Apr 4, 8:27 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 33 min |
| Apr 4, 8:29 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 31 min |
| Apr 4, 8:52 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 38 min |
| Apr 4, 9:50 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 25 min |
| Apr 4, 10:35 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 40 min |
| Apr 4, 11:16 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 29 min |
| Apr 4, 11:28 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 47 min |
| Apr 4, 12:09 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 51 min |
| Apr 4, 12:19 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
| Apr 4, 12:47 PM CDT | Tornado Warning | HUN | DeKalb | 28 min |
| Apr 4, 1:04 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 26 min |
| Apr 4, 2:34 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 41 min |
| Apr 4, 3:12 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 18 min |
| Apr 4, 4:16 PM CDT | Flash Flood Watch | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 5 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.